Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns, we would urge you to consult your GP.

cerazette and metallic taste

(3 Posts)
fedupofnamechanging Tue 16-Jul-13 20:05:30

thanks Bubbles

Bubbles1066 Tue 16-Jul-13 14:11:58

All hormonal contraceptives can raise copper levels in the body which can cause a metallic taste. Try taking a low dose zinc
supplement or eating more zinc rich foods as zinc helps your body break down copper. Google the copper-zinc relationship.

fedupofnamechanging Sun 14-Jul-13 21:18:05

hi all,

I started taking cerazette a week ago to control my periods. Since then though, I''ve had a metallic taste in my mouth. I can't find any info on this in the leaflet that came with the pack and just wondered if anyone else had experienced this as a side effect.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now